# SDR SWAA2022080237146

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 35,788 hours, 21,860 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Sliding Sleeve
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL FORWARD UPPER SLIDING SEAL CRACKED. / [01] REMOVED AND REPLACED R/H HORIZONTAL FWD UPPER SLIDING SEAL PER AMM 53-31-31.
